IJPAM: Volume 56, No. 2 (2009)

THE GENERALIZED SOLUTIONS OF
THE FUZZY DIFFERENTIAL INCLUSIONS

Andrej V. Plotnikov$^1$, Natalia V. Skripnik$^2$
$^1$Department of Numerical Analysis, SAPR
Odessa State Academy of Civil Engineering and Architecture
4, Didrihsona Str., Odessa, 65029, UKRAINE
e-mail: [email protected]
$^2$Department of Optimal Control and Economics Cybernetics
Odessa National University ``I.I. Mechnikov''
2, Dvoryanskaya Str., Odessa, 65026, UKRAINE
e-mail: [email protected]


Abstract.In this article we introduce the definition of the generalized solution of the fuzzy differential inclusion and find the conditions when this solution is equivalent to the ordinary one.

Received: August 3, 2009

AMS Subject Classification: 34A60, 03E72

Key Words and Phrases: fuzzy differential inclusion

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 2